I have had MS for 26 yrs. I am 53. I have been lucky up until the past 2 years. Lots of leg pain but fatigue that changed my life. I am feeling quite down. My doctor wants me to change medication from Copaxone to either Tysabri or Ocrevus. I’m nervous about side effects. Any help is appreciated.
Tysabri could cause infections, liver damage, allergies, joint pains, nausea, depression, stomach pain. Ocrevus could cause upper respiratory infections, skin infections, nausea, headaches and back pain, so I would stay on copaxone with a higher dosage if the doctor can or prescribe something else that is safer to take that won't cause more problems because copaxone is the safest bet for you to take .
- Copaxone Information for Consumers
- Copaxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Copaxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2009 • 19 answers
Posted 15 Mar 2011 • 2 answers
Posted 24 Aug 2011 • 2 answers
Posted 11 Sep 2012 • 1 answer
Posted 12 Feb 2014 • 1 answer